Follow
Share

I am a female 72, in relatively good health with a full thyroidectomy 6 yrs ago.

I am experiencing head dizziness consistently? I take 150 mg levoxyl replacement. I am 25 lbs overweight, and only take a stomach acid pill and just started with a sleep aid prescribed by my Dr. what are the "danger"or symptom alerts. I walk a lot and I feel unbalanced while walking. I also deal with incontinence.I get botox shots every 9 months for this.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
as someone who has dealt with vertigo for almost 10 years, I would recommend you see your primary and also an ENT (ear nose throat) dr. Check the meds you are taking on Drugs.com for side effects and see if any have vertigo or unsteadiness as a side effect. also check drug interactions. There are some OTC medications like bonine and dramamine that work for some but you need to make sure that your dr. is ok with them.

Does moving your head cause more symptoms? how is your blood pressure sitting and standing?

Please take care when walking. A fall would be BAD! I began using a cane to make sure I had more stability when walking. Reduces the fall risk. Be careful on stairs and also driving...not good to drive when things are off kilter. do you have a "life Alert" for yourself in case you can not get up?

Please do not wait to find out what is going on. Keep us posted
Helpful Answer (0)
Report

Only advice we can give is for you to see your primary doctor. Dizziness can be caused by dozen of different medical issues. Even stress can cause it.

Hope you find out what it is.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.